# SDR IXXA0400067S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LT WING OB LE LOWER SKIN CRACKED .5000 INCH.  REPAIR ACCOMPLISHED.  REMOVED FASTENERS WITHIN REPAIR AREA IAW SRM 51-1-21 AND 51-1-20D PG1.  REMOVED DAMAGED AREA IAW DWG V82-R01.  PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01.001. CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER AND A FILLER IAW DWGV82-R01. CLEANED, TREATED AND PRIMED THE REPAIR DOUBLERS INTERIOR SURFACE AND FILLER IAW SRM 51-1-8B.  APPLIED PAC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG1.  INSTALLED THE REPAIR DOUBLER AND FILLER ONLY WING OB LE LOWER SKIN USING NEW FASTENER IAW DWG V82-R01, SRM 51-1-21 AND 51-1-20D PAGES 1 AND 9.
